MAUDE Adverse Event Report: BECTON DICKINSON TEXIUM NEEDLE-FREE SYRINGE, 20 ML; SYRINGE, PISTON

BECTON DICKINSON TEXIUM NEEDLE-FREE SYRINGE, 20 ML; SYRINGE, PISTON
Catalog Number MY8020
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material: my8020; batch#: 24035566.It was reported by the customer that contamination in neck of syringe of this ¿sterile¿ product verbatim: rcc received a complaint via email.Event number 8: date of event: unsure.Material / lot # my8020 lot 24035566.Patient harm, injury, complication, negative outcome contamination in neck of syringe of this ¿sterile¿ product.
 
Additional Manufacturer Narrative
The customer reported foreign matter on the syringe, and returned one sample of material my8020, lot 24035566.Upon initial visual examination, the set verified the failure, and a yellowish crusty substance was on the inside of the syringe, also on the black rubber of the plunger.The foreign substance was analyzed using an ftir, but no chemicals or substances had a substantial match, and the matter could not be determined.Device history record review for model my8020 lot number 24035566 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
TEXIUM NEEDLE-FREE SYRINGE, 20 ML
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20873769
Report Number9616066-2024-01917
Device Sequence Number15626776
Product Code FMF
UDI-Device Identifier10885403221682
UDI-Public(01)10885403221682(11)240305(17)270305(10)24035566
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K231888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMY8020
Device Lot Number24035566
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date12/07/2024
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown